Please use this identifier to cite or link to this item:
Title: Somatic mutation processes at a human minisatellite
Authors: Jeffreys, AJ
Neumann, R
First Published: Jan-1997
Citation: HUMAN MOLECULAR GENETICS, 1997, 6 (1), pp. 129-136
DOI Link: 10.1093/hmg/6.1.129
ISSN: 0964-6906
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.